Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Aug 26, 2014, 1:13 AM CDT for York County, Nebraska. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2014, 1:13 AM CDT (06:13 UTC)
- Expired
- Aug 26, 2014, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County York County, NE
The radar
The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 1:13 AM CDT | FLASH FLOOD | York, NE | STREET FLOODING WORSENING IN YORK AND SOME STREETS ARE BEING BARRICADED. UNOFFICAL FACEBOOK REPORT OF CARS PARTIALLY SUBMERGED ON SOUTH LINCOLN AVENUE. UNOFFICIAL HOME RAIN GAUGE IN SOUTHWEST PART OF TOWN CURRENTLY UP TO 4.08 INCHES OF RAIN IN PAST 2 HOURS |
| Aug 26, 2:54 AM CDT | HEAVY RAIN 4.03 | York Airport, NE | OVERNIGHT RAIN SO FAR AT AIRPORT...VAST MAJORITY OF WHICH FELL BETWEEN MIDNIGHT-2AM |
| Aug 26, 2:54 AM CDT | HEAVY RAIN 4.56 | 1 Sw York, NE | UNOFFICIAL HOME WEATHER STATION MEASURED 4.56 INCHES FROM MAIN OVERNIGHT STORM EVENT...VAST MAJORITY OF WHICH FELL BETWEEN MIDNIGHT-2AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
011
WGUS53 KGID 260613
FFWGID
NEC185-260915-
/O.NEW.KGID.FF.W.0004.140826T0613Z-140826T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
113 AM CDT TUE AUG 26 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 415 AM CDT
* AT 110 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER YORK COUNTY. THREE INCHES OF RAIN HAS ALREADY
FALLEN AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE.
FLASH FLOODING IS EXPECTED DUE TO THE HEAVY RAIN...AND STREET
FLOODING HAS BEEN REPORTED IN YORK.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YORK...HENDERSON...BRADSHAW...WACO...BENEDICT AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782
$$
FAY2 follow-up statements
667 WGUS73 KGID 260730 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 230 AM CDT TUE AUG 26 2014 NEC185-260915- /O.CON.KGID.FF.W.0004.000000T0000Z-140826T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YORK NE- 230 AM CDT TUE AUG 26 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR YORK COUNTY... AT 225 AM CDT...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAIN HAVE FALLEN IN YORK COUNTY...PRIMARILY OVER THE CITY OF YORK. RAIN GAUGES IN TOWN HAVE EXCEEDED 4 INCHES. ALTHOUGH THE HEAVY RAIN HAS ENDED...RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING EARLY THIS MORNING. STREET FLOODING HAS BEEN REPORTED IN YORK. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... YORK...HENDERSON...BRADSHAW...WACO...BENEDICT AND THAYER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782 $$ FAY
338 WGUS73 KGID 260907 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 407 AM CDT TUE AUG 26 2014 NEC185-260915- /O.EXP.KGID.FF.W.0004.000000T0000Z-140826T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YORK NE- 407 AM CDT TUE AUG 26 2014 ...THE FLASH FLOOD WARNING FOR YORK COUNTY WILL EXPIRE AT 415 AM CDT... THUNDERSTORMS HAVE MOVED OUT OF YORK COUNTY AND THE HEAVY RAINFALL HAS ENDED. DUE TO SIGNIFICANT RAIN AMOUNTS IN EXCESS OF FOUR INCHES...RUNOFF FROM THE RAIN MAY STILL CAUSE AREAS OF FLOODING AND A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 845 AM. LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782 $$ FAY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 1:02 AM CDT, 11 minutes earlier.
Area forecast discussion, Aug 26, 1:02 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 102 AM CDT TUE AUG 26 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 321 PM CDT MON AUG 25 2014 SOUTHWESTERLY FLOW REMAINS IN PLACE IN THE UPPER LEVELS ACROSS THE REGION...AS A BROAD AREA OF HIGH PRESSURE CENTERED OVER MISSOURI REACHES FROM TEXAS UP INTO THE NERN CONUS....WHILE SATELLITE IMAGERY SHOWS TWO AREAS OF LOW PRESSURE...ONE SLIDING INTO ONTARIO AND THE OTHER OVER THE WRN CONUS. INCREASED LIFT FROM THE UPPER LEVEL WAVE WHICH BROUGHT PRECIP INTO THE AREA OVERNIGHT LINGERED INTO A GOOD CHUNK OF THE DAY...WITH LITTLE ELSE OTHER THAN A FEW SHOWERS ONGOING AT THIS TIME. AT THE SURFACE...AIDED BY OUTFLOW FROM THE OVERNIGHT CONVECTION...THE MAIN FRONTAL BOUNDARY CURRENTLY LIES JUST SOUTH OF THE CWA...WITH HIGH PRESSURE CENTERED OVER MONTANA BUILDING IN BEHIND. OVERALL SKY COVER HAS DIMINISHED THROUGH THE DAY...AND THE N/NERLY WINDS HAVE HELPED TO KEEP TEMPS DOWN FOR MUCH OF THE AREA...WITH 3PM OBS RANGING FROM RIGHT AROUND 70 IN NRN AREAS TO NEAR 90 ACROSS PARTS OF NC KS. THE PRIMARY FORECAST CONCERN FOR THIS EVENING AND OVERNIGHT REMAINS WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. WITH THE SOUTHWESTERLY UPPER LEVEL PATTERN IN PLACE ACROSS THE REGION...PIECES OF SHORTWAVE ENERGY CONTINUE TO BE EJECTED FROM THE WRN TROUGH...AND THE NEXT IN A SERIES OF MANY LOOKS TO BRING INCREASING PRECIP CHANCES TO THE CWA. THE MAIN CHANGES MADE TO THE FORECAST AFTER LOOKING AT 12Z MODEL DATA WERE TO SLOW DOWN THE ONSET OF THE BETTER CHANCES...AND TO TRIM BACK SRN PORTIONS A BIT. THERE IS PRETTY GOOD AGREEMENT AMONG THE NAM/SREF/RAP/HRRR SHOWING ELEVATED SHOWERS/THUNDERSTORMS DEVELOPING NORTH OF THE SFC FRONT...WITH THE BETTER CHANCES LOOKING TO COME ACROSS PRIMARILY ACROSS OUR NEB COUNTIES...WHERE THE BETTER CONVERGENCE ALONG THE NOSE OF AN INCREASED LLJ IS EXPECTED TO SET UP. WILL KEEP STRONG/SEVERE WORDING GOING IN THE HWO...CANT RULE IT OUT WITH THE SHEAR/INSTABILITY SHOWN BY MODELS. AS WE GET INTO THE DAYTIME HOURS TOMORROW...MAY END UP BEING SOMEWHAT SIMILAR TO TODAY...WITH SOME ACTIVITY LOOKING TO LINGER INTO THE MORNING HOURS...BUT THEN SHOULD SEE THING WANE AS THE DISTURBANCE MOVES OUT AND THE LLJ DIMINISHES. HAVE THE HIGHER POPS DURING THE 12-15Z HOURS THEN TAPERING OFF...WITH ONLY 20-30 POPS IN THE AFTERNOON...AS THE NEXT BEST CHANCE FOR PRECIP LOOKS TO HOLD OFF UNTIL THE EVENING HOURS. EXPECTING TO AGAIN SEE A MOSTLY CLOUDY MORNING WITH MORE VARIABLE SKY COVER THROUGH THE DAY...EASTERLY WINDS...AND HIGHS RANGING FROM THE 70S IN THE NORTH TO NEAR 90 IN THE FAR SOUTH. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 321 PM CDT MON AUG 25 2014 GUIDANCE SUGGESTS AN UPPER TROPOSPHERIC SHORT WAVE WILL SLOWLY DRIFT FROM THE WEST-CENTRAL CONUS INTO THE CENTRAL CONUS TUESDAY NIGHT THROUGH SATURDAY. BY SUNDAY...ZONAL UPPER TROPOSPHERIC FLOW IS EXPECTED TO OVERTAKE THE CENTRAL CONUS AND PERSIST THROUGH THE END OF THE FORECAST PERIOD. THERMAL ADVECTION AHEAD OF THE UPPER TROPOSPHERIC SHORT WAVE WILL CONTINUE TO PROMOTE CHANCES FOR PRECIPITATION PRODUCTION THROUGH SATURDAY AND AS A RESULT...CHANCES FOR SHOWERS AND THUNDERSTORMS REMAIN IN FORECAST TUESDAY NIGHT THROUGH SATURDAY. DRY CONDITIONS ARE FINALLY INTRODUCED TO MUCH OF THE AREA BEGINNING SUNDAY AS THE UPPER TROPOSPHERIC TROUGH AXIS CLEARS THE AREA...ALTHOUGH ALLBLEND DID PRESENT 20-30% POPS TO NORTHERN AND EASTERN PORTIONS OF THE CWA ON MONDAY AS ENHANCED UPPER TROPOSPHERIC JET DYNAMICS OVERTAKES THE AREA. LITTLE CHANGE IN THE BOUNDARY LAYER AIR MASS SUGGESTS SUFFICIENT BOUNDARY LAYER MOISTURE WILL REMAIN INTACT TO HELP PROMOTE RESPECTABLE POTENTIAL ENERGY ACROSS THE REGION EACH DAY WEDNESDAY THROUGH SATURDAY...WITH THE NAM AND OPERATIONAL GFS BOTH PROVIDING 0-1KM MLCAPE VALUES OF 1000-1500J/KG DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. HOWEVER...WITH UPPER TROPOSPHERIC FLOW OVER OUR AREA LIKELY REMAINING FAIRLY WEAK UNTIL THE EARLY PART OF NEXT WEEK...DEEP-LAYER BULK SHEAR SHOULD ALSO REMAIN ON THE WEAK SIDE...LIKELY ONLY MAXING OUT AT 20-25KTS EACH DAY WEDNESDAY THROUGH SATURDAY. THAT SAID...GIVEN THE AFOREMENTIONED POTENTIAL ENERGY VALUES...WILL GO AHEAD AND CONTINUE TO OUTLOOK STRONG TO POSSIBLY SEVERE STORMS WEDNESDAY THROUGH SATURDAY. LITTLE CHANGE IN THE BOUNDARY LAYER AIR MASS ALSO SUGGESTS SIMILAR TEMPERATURE READINGS WILL BE OBSERVED FROM DAY TO DAY DURING THE LONG TERM FORECAST PERIOD...WITH HIGHS GENERALLY IN THE UPPER 70S AND 80S AND LOWS IN THE 60S CURRENTLY FORECAST. && .AVIATION...(FOR THE 06Z KGRI/KEAR TAFS THROUGH 06Z TUESDAY) ISSUED AT 101 AM CDT TUE AUG 26 2014 THE PRIMARY CHALLENGE DURING THE NEXT 24 HOURS INVOLVES THUNDERSTORM TRENDS...AND WHETHER OR NOT AT LEAST A BRIEF PERIOD OF MVFR CEILING/AND OR VISIBILITY COULD ALSO TRANSPIRE. CERTAINLY THERE IS A LOT OF UNCERTAINTY ON THE DETAILS...SO AMENDMENTS IN BETWEEN ROUTINE ISSUANCES ARE LIKELY. AT LEAST FOR NOW...HAVE KEPT CEILING AT LEAST SLIGHTLY ABOVE MVFR THRESHOLDS THROUGH THE PERIOD AT BOTH SITES...BUT AM CARRYING A TEMPO GROUP FOR THUNDERSTORMS WITH MVFR VISIBILITY POSSIBLE AT KGRI RIGHT OFF THE BAT EARLY THIS MORNING. AT KEAR...TIMING OF ONSET OF THUNDERSTORMS IS LESS CERTAIN SO WILL CONTINUE GENERIC VICINITY THUNDERSTORM (VCTS) MENTION FOR NOW AND MONITOR RADAR TRENDS FOR A MORE CONFIDENT TIMING OF STEADIER RAIN. OTHERWISE...GENERAL EXPECTATION IS FOR SHOWERS/STORMS TO FADE AWAY FROM THE TAF SITES BY MID- MORNING...RESULTING IN A LULL THROUGH MUCH OF THE DAY/EARLY EVENING...ALTHOUGH THIS IS NOT A CERTAINTY. LATE IN THE PERIOD TUESDAY EVENING...THE POSSIBILITY OF STORM REDEVELOPMENT IS THERE AND THUS HAVE BROUGHT BACK IN A VCTS MENTION STARTING AT 03Z. APART FROM CONVECTIVE INFLUENCES...SURFACE BREEZES SHOULD AVERAGE BELOW 12KT THROUGH THE PERIOD FROM SOME SORT OF EASTERLY DIRECTION. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ADO LONG TERM...BRYANT AVIATION...PFANNKUCH
Hazardous weather outlook, Aug 25, 3:45 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 345 PM CDT MON AUG 25 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 345 PM CDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK AREA. THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS...PRIMARILY DURING THE LATE EVENING AND OVERNIGHT HOURS ACROSS SOUTH CENTRAL NEBRASKA. THE PRIMARY HAZARDS WOULD BE NICKEL TO PING PONG BALL SIZE HAIL...50 TO 60 MPH WINDS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE CURRENTLY FORECAST FOR MUCH OF THE OUTLOOK AREA TUESDAY THROUGH SATURDAY NIGHT. ALTHOUGH SOME UNCERTAINTY STILL REMAINS...STRONG TO POTENTIALLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY. LOCALLY HEAVY RAINFALL...PERHAPS RESULTING IN SOME MINOR FLOODING...COULD BE ALSO BE REALIZED BETWEEN WEDNESDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Aug 26, 12:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1214 AM CDT TUE AUG 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL PHILLIPS 40.90N 98.21W
08/25/2014 E0.88 INCH HAMILTON NE PUBLIC
FACEBOOK REPORT. TIME ESTIMATED FROM RADAR DATA.
1208 AM HAIL 1 W YORK 40.87N 97.61W
08/26/2014 E0.88 INCH YORK NE PUBLIC
FACEBOOK REPORT OF NICKEL HAIL ON WEST SIDE OF YORK.
&&
PFANNKUCHSpecial weather statement, Aug 26, 12:14 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1214 AM CDT TUE AUG 26 2014 NEZ063-260545- HAMILTON NE- 1214 AM CDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON COUNTY UNTIL 1245 AM CDT... AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GILTNER...OR 17 MILES SOUTHEAST OF GRAND ISLAND...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AURORA AND GILTNER. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 324 AND 335. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4070 9822 4078 9828 4090 9797 4074 9788 TIME...MOT...LOC 0514Z 240DEG 19KT 4076 9811 FAY
Local storm report, Aug 26, 12:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1225 AM CDT TUE AUG 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL 1 N YORK 40.89N 97.60W
08/26/2014 E1.00 INCH YORK NE TRAINED SPOTTER
A FEW STONES UP TO QUARTER SIZE ON NORTH SIDE OF YORK
&&
PFANNKUCHSpecial weather statement, Aug 26, 12:25 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1225 AM CDT TUE AUG 26 2014
NEZ076-260600-
CLAY NE-
1225 AM CDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON AND
NORTHERN CLAY COUNTIES UNTIL 100 AM CDT...
AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HARVARD...OR 16 MILES EAST OF HASTINGS...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUTTON...HARVARD...CLAY CENTER AND SARONVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4056 9783 4052 9815 4067 9821 4070 9785
4070 9784
TIME...MOT...LOC 0525Z 242DEG 12KT 4060 9807
FAYSpecial weather statement, Aug 26, 12:51 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1251 AM CDT TUE AUG 26 2014
NEZ064-260615-
YORK NE-
1251 AM CDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YORK COUNTY UNTIL 115 AM
CDT...
AT 1250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BRADSHAW...OR 8 MILES WEST OF YORK...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YORK...BRADSHAW...WACO...BENEDICT AND THAYER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 342 AND 346.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4081 9781 4092 9781 4103 9775 4103 9743
4102 9739 4086 9738
TIME...MOT...LOC 0550Z 238DEG 25KT 4089 9776
FAYLocal storm report, Aug 26, 12:55 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1255 AM CDT TUE AUG 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HEAVY RAIN 1 SW YORK 40.86N 97.61W
08/26/2014 M3.05 INCH YORK NE MESONET
UNOFFICIAL HOME WEATHER STATION HAS MEASURED 3.05 INCHES
OF RAIN JUST IN THE PAST HOUR
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:28 PM CDT | Special Weather Statement | GID | Clay | 32 min |
| Aug 25, 11:31 PM CDT | Special Weather Statement | GID | Kearney | 29 min |
| Aug 25, 11:47 PM CDT | Special Weather Statement | GID | Hamilton | 28 min |
| Aug 25, 11:53 PM CDT | Severe Thunderstorm Warning | GID | York | 52 min |
| Aug 26, 12:04 AM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 41 min |
| Aug 26, 12:14 AM CDT | Special Weather Statement | GID | Hamilton | 31 min |
| Aug 26, 12:25 AM CDT | Special Weather Statement | GID | Clay | 35 min |
| Aug 26, 12:42 AM CDT | Areal Flood Advisory | GID | York | 8 hr |
| Aug 26, 12:51 AM CDT | Special Weather Statement | GID | York | 24 min |
| Aug 26, 3:44 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Furnas and 15 more | 42 hr |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.